MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The investigation determined that a hardware issue had caused the event.The customer has not reported any other issues after the service.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results from one patient sample tested on the cobas 6000 c (501) module.The following examples of discrepant results were provided: on 26-apr-20206: the initial result from the module was 10.9%.On 29-apr-20206: the field service engineer inspected the module and found the basic wash was overflowing into cells due to damaged vacuum tubing.He replaced this part, as well as the rinse water tubing, and adjusted rinse levels to specification.He also cleaned the precipitated basic wash from the top of the cells, the electrodes, and the electrode block fittings.He verified the module's performance with mechanism checks, cell blank measurement, ion-selective electrode checks, qcs, and customer-run patient comparison tests.The repeat result from the module after service was 5.3%.The repeat result from another module was 4.8%.The doctor questioned the initial result, prompting the rerun.The repeat results were deemed correct.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25239875
Report Number1823260-2026-02005
Device Sequence Number10623196
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown